Folgen
Christian Mehl
Christian Mehl
Professor, Institut of Mathematics, TU Berlin
Bestätigte E-Mail-Adresse bei math.tu-berlin.de
Titel
Zitiert von
Zitiert von
Jahr
Vector spaces of linearizations for matrix polynomials
DS Mackey, N Mackey, C Mehl, V Mehrmann
SIAM Journal on Matrix Analysis and Applications 28 (4), 971-1004, 2006
3822006
Structured polynomial eigenvalue problems: Good vibrations from good linearizations
DS Mackey, N Mackey, C Mehl, V Mehrmann
SIAM Journal on Matrix Analysis and Applications 28 (4), 1029-1051, 2006
3402006
On the solution of palindromic eigenvalue problems
A Hilliges, C Mehl, V Mehrmann
Proceedings of the 4th European Congress on Computational Methods in Applied …, 2004
1132004
Möbius transformations of matrix polynomials
DS Mackey, N Mackey, C Mehl, V Mehrmann
Linear Algebra and its Applications 470, 120-184, 2015
732015
Eigenvalue perturbation theory of classes of structured matrices under generic structured rank one perturbations
C Mehl, V Mehrmann, ACM Ran, L Rodman
Linear algebra and its applications 435 (3), 687-716, 2011
722011
Numerical methods for palindromic eigenvalue problems: Computing the anti‐triangular Schur form
DS Mackey, N Mackey, C Mehl, V Mehrmann
Numerical Linear Algebra with Applications 16 (1), 63-86, 2009
652009
Smith forms of palindromic matrix polynomials
D Mackey, N Mackey, C Mehl, V Mehrmann
The Electronic Journal of Linear Algebra 22, 53-91, 2011
612011
Condensed forms for skew-Hamiltonian/Hamiltonian pencils
C Mehl
SIAM Journal on Matrix Analysis and Applications 21 (2), 454-476, 2000
552000
Jordan structures of alternating matrix polynomials
DS Mackey, N Mackey, C Mehl, V Mehrmann
Linear algebra and its applications 432 (4), 867-891, 2010
532010
Stability radii for linear Hamiltonian systems with dissipation under structure-preserving perturbations
C Mehl, V Mehrmann, P Sharma
SIAM Journal on Matrix Analysis and Applications 37 (4), 1625-1654, 2016
482016
Linear algebra properties of dissipative Hamiltonian descriptor systems
C Mehl, V Mehrmann, M Wojtylak
SIAM Journal on Matrix Analysis and Applications 39 (3), 1489-1519, 2018
442018
Perturbation theory of selfadjoint matrices and sign characteristics under generic structured rank one perturbations
C Mehl, V Mehrmann, ACM Ran, L Rodman
Linear algebra and its applications 436 (10), 4027-4042, 2012
422012
Skew-symmetric matrix polynomials and their Smith forms
DS Mackey, N Mackey, C Mehl, V Mehrmann
Linear Algebra and Its Applications 438 (12), 4625-4653, 2013
412013
Jordan forms of real and complex matrices under rank one perturbations
C Mehl, V Mehrmann, A Ran, L Rodman
402011
On classification of normal matrices in indefinite inner product spaces
C Mehl
The Electronic Journal of Linear Algebra 15, 50-83, 2006
402006
Numerical algebra, matrix theory, differential-algebraic equations and control theory
P Benner, M Bollhöfer, D Kressner, C Mehl, T Stykel
Springer International Publishing, 2015
362015
Numerical methods for eigenvalue problems
S Börm, C Mehl
Numerical Methods for Eigenvalue Problems, 2012
362012
On the distance to singularity via low rank perturbations
C Mehl, V Mehrmann, M Wojtylak
352014
Palindromic polynomial eigenvalue problems: Good vibrations from good linearizations
DS Mackey, N Mackey, C Mehl, V Mehrmann
332005
The canonical generalized polar decomposition
NJ Higham, C Mehl, F Tisseur
SIAM Journal on Matrix Analysis and Applications 31 (4), 2163-2180, 2010
322010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20